Troubleshooting injection site reactions with GHK-Cu
I’ve been on a GHK-Cu protocol for about three weeks now (2mg SubQ daily), and while I’m starting to see some improvements in my skin elasticity and recovery, the injection site reactions are becoming a real pain. I’m getting these red, itchy welts that last for about 48 hours. I’ve tried rotating sites—thigh, stomach, and glute—but it doesn't seem to make much of a difference. I’m using a sterile 30g needle and cleaning thoroughly with alcohol, so I don't think it's a hygiene issue. Is there a trick to this? Should I be diluting it further with bacteriostatic water, or is this just a side effect I have to live with? I’d love to hear how others are managing this, as I really don't want to stop the protocol given the positive results I'm seeing elsewhere.
It is quite common to experience localized irritation with GHK-Cu, as it is a copper-binding peptide that can be inherently inflammatory when injected subcutaneously. The red welts you are describing are often a histamine response to the copper ions or the acidity of the solution rather than an infection or hygiene issue. Many users find success by significantly increasing the dilution volume with bacteriostatic water, which reduces the concentration per milliliter and lowers the osmotic pressure at the injection site. Additionally, some find that splitting the daily dose into two smaller subcutaneous injections or opting for intramuscular administration can mitigate the dermal reaction. Ensure your solution is not overly acidic, as some preparations require a pH adjustment to be better tolerated by tissue. Always remember to monitor for signs of systemic reaction, and consider taking a brief hiatus to see if the inflammation subsides before adjusting your protocol.
